# SDR SWIA2020060951004

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310.00 TO FS333.00 STR 21L INTERCOSTAL HAS CORROSION.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW INTERCOSTAL AT STR 21L BETWEEN FS 310 TO FS333.0 REF DRAWING, SRM 51-42-06-001-001-A01. PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
